Solutions of the Graded Classical Yang-Baxter Equation and Integrable Models

Zhang, RB, Gould, MD and Bracken, AJ (1991) Solutions of the Graded Classical Yang-Baxter Equation and Integrable Models. Journal of Physics A-Mathematical and General, 24 6: 1185-1197. doi:10.1088/0305-4470/24/6/012


Author Zhang, RB
Gould, MD
Bracken, AJ
Title Solutions of the Graded Classical Yang-Baxter Equation and Integrable Models
Journal name Journal of Physics A-Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1991-03
Sub-type Article (original research)
DOI 10.1088/0305-4470/24/6/012
Volume 24
Issue 6
Start page 1185
End page 1197
Total pages 13
Language eng
Keyword Lie-Algebras
Field-Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:26:30 EST by System User